Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pus through the ear with hearing loss. Had used drops to cure clogging. What should be done?

Ok. So I have been sick for about a month now with who knows what. Been to the hospital and they say its bronchitis , however I know for sure it is not. When it first started I had an itchy throat that eventually turned into a really bad cough . Then started with the runny nose and flem. After a while my ears started to feel clogged and the flem started to taste bad especially when I cough it up. It is very dark yellow almost green and taste horrible, with streaks of black in it. A week ago when my ears started to hurt / feel clogged, I held my nose and blew to pop them... And well don t know what I did but an hour later the right one started throbbing. I went to the hospital and they gave me ear drops to numb it and also some to heal it. Since then I have had a lot of puss come out along with what I am assuming is earwax . The hearing in both ears is not fully restored especially in the one with the puss. I can not hear anything out of that one. Will I ever get my hearing back? Do / Should I hold my nose and blow again to clear it? What do I do? I just want to be back to normal...
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding cough and cold followed by clogged ear and finally start discharging pus.

According to your medical history it appears as you were having upper respiratory tract infection in the form of cold and cough and this later extened to ear via eustachian tube thus you felt ear as blocked and later ear became painful. but infection in ear might have made hole in ear drum therefore the collected infected fluid from middle ear came out as discharge.

Now you should consult an ENT doctor for treatment and to avoid further complication.

Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor